My hips hurt from the shots and the PIO (progesterone in oil) makes me nauseous and tired. I remember from the last time making a comment about the PIO and how crapy it makes you feel. But it’s only temporary. Once my body gets used to the PIO it will normalize and I won’t feel yuckie anymore…until I cross that week 6 of being pregnant…then it’s a whole new kind of yuckie!
I’m currently running a bath so I can soak in some hot water after I give myself a shot. (The heat helps to distribute the meds since they are in an oil solution) I gave myself my shot. (They don’t hurt but they are scary to look at.) After I pulled the needle out of my hip…I got the ever-so-fun fountain of blood squirting out of my hip all over the floor. I HATE it when that happens. It makes the whole giving yourself a shot thing not so fun. Imagine poking a hole in a water balloon and the water streaming out…that is what it looked like. Grrr
Last night, I now have to have 2 shots. (I was on Delestrogen for a couple of weeks, 2 shots a week. Now I add PIO but I have to do that shot everyday.). So I got all set up filled both syringes full of the meds and had Ben do the left side and I did the right. Good times! Nothing says couple togetherness like giving your spouse a shot! 🙂
I keep having dreams of POAS (peeing on a stick – AKA pregnancy test) and seeing 2 pink lines glowing at me. I feel like I have been thinking very positively and my dreams seem to be confirming that. And I keep talking as though I will get pregnant. I figure if I don’t give my body a choice it will obey! Yeah right! I know…I know…my body has it’s own agenda, ahh hum…Taryn…clearly, it (my body) doesn’t play by the rules. But that’s OK I’m still pressing forward with the plan! 😉